Sridhar Mani, MD
Potential Financial Conflicts of Interest: None disclosed.
Mani S. Agranulocytosis Induced by Nonchemotherapy Drugs. Ann Intern Med. 2008;148:320. doi: 10.7326/0003-4819-148-4-200802190-00017
Download citation file:
Published: Ann Intern Med. 2008;148(4):320.
TO THE EDITOR:
I would like to add to the discussion of this timely review conducted by Andersohn and colleagues (1). The review was conducted because of the clinical importance of this subject in the context of unclear effects of granulocyte colony-stimulating factor therapy (“results on their effectiveness in nonchemotherapy drug–induced agranulocytosis are conflicting” ). Approximately 14 years ago, we published a case series on the incidence of nonchemotherapy drug–induced agranulocytosis presenting at 1 hospital (1990–1992). Furthermore, during the analysis period, some patients received colony-stimulating factors, and we estimated the benefit (length of hospital stay and cost-effectiveness) (2).
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only